Numerical Experiments on Extreme Waves Through Oblique–Soliton Interactions

Choi, J, Bokhove, O, Kalogirou, A et al. (1 more author) (2022) Numerical Experiments on Extreme Waves Through Oblique–Soliton Interactions. Water Waves, 4 (2). pp. 139-179. ISSN 2523-367X



  • Choi, J
  • Bokhove, O
  • Kalogirou, A
  • Kelmanson, MA
Copyright, Publisher and Additional Information: © The Author(s) 2022. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit
Keywords: Abnormal waves; Benney–Luke equationsl; Kadomtsev–Petviashvili equation
  • Accepted: 14 April 2022
  • Published (online): 2 June 2022
  • Published: July 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 May 2022 15:12
Last Modified: 29 Mar 2023 11:55
Status: Published
Publisher: Springer Nature
Identification Number:
Related URLs: